Publications
[2010-4] Submanifolds in Poisson geometry: a survey .
An estimate for the rank of the intersection of subgroups in free amalgamated products of two groups with normal finite amalgamated subgroup. Matematicheskii Sbornik . 2013;204(2):73-86.
On the rank of the intersection of free subgroups in virtually free groups. Journal of Algebra. 2014;418:29-43.
A stochastic continuous cellular automata traffic flow model with a multi-agent fuzzy system. In: EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris. Vol Procedia - Social and Behavioral Sciences vol. 54.; 2012. p. pp. p. 1350-1359p. Edit
A remark on the inversion formula for Wimp's integral transformation with respect to the index. Differentsial\cprime nye Uravneniya. 1985;21:1097-1098, 1104.
On the theory of convolution integral equations related to Lebedev's type operators. Sarajevo J. Math.. 2009;5(17):119-132.
On the Lebedev transformation in Hardy's spaces. Int. J. Math. Math. Sci.. 2004:3603-3616.
[2004-3] Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
On the theory of the Kontorovich-Lebedev transformation on distributions. Proc. Amer. Math. Soc.. 1994;122:773-777.Edit
[2008-1] A class of integral equations and index transformations related to the modified and incomplete Besse .
The Plancherel and Hausdorff-Young type theorems for an index transformation. Z. Anal. Anwend.. 2006;25:193-204.
On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
Integral transforms of the Kontorovich-Lebedev convolution type. Collect. Math.. 2003;54:99-110.
Voronoi-Nasim summation formulas and index transforms. Integral Transforms Spec. Funct.. 2012;23:369-388.
[2010-19] A general class of Voronoi’s and Koshliakov-Ramanujan’s summation formulas involving d_k(n) .
Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
The generalizations of integral analog of the Leibniz rule on the $G$-convolutions. Extracta Math.. 1991;6:119-122.Edit
On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
A double index transform with a product of Macdonald's functions revisited. Opuscula Math.. 2009;29:313-329.
Operational properties of convolution for the Kontorovich-Lebedev transformation. Dokl. Akad. Nauk Belarusi. 1994;38:19-23, 122-123.Edit
On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
A class of index integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1987;10:105-118.Edit